Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What causes persistent cough along with dizziness?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4160 Questions
Question
I have a cough with dizziness. I have had since before Christmas.
Wed, 6 Jun 2018 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Prof. Kunal Saha 4 hours later
Brief Answer:
Possibly due to a viral infection

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone through the details carefully and understand your concern. Most often such symptoms are due to a viral infection which usually also has an allergic component.

Treatment is supportive and usually comprises of antiallergic medication and mucolytic. Tablet Montair LC (Montelukast + Levocetirizine) is a prescription medicine which should help. Cetirizine (5mg once daily) is an over the counter alternative that can also be used instead.

You need to take steam inhalation. It helps in reducing the congestion. The water vapor will reach deep inside and would help in diluting the cough and thus would provide relief.

You also need to take plenty of water and fluids. It will help in case of dizziness.

I hope that I could clear your doubts. Please feel free to write back.

Regards

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor